Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cirrhosis of liver, had surgery to remove umbilical hernia due to ulcers on it, now have scars on it. What should be done?

I have cirrours of the liver . beginning end stage .trying to get on a list to get another liver. A year ago I was diagnosed with a hernia unbiblical. Had it removed cause of ulcers was on it. In may this year. Now I have 2 hernia was scarr is of the first one. Already getting a little larger since this month. should I get ahold of the ones who fixed the first one . Now or wait longer.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Windy.., umbilical hernia is caused due to weakness of anterior abdominal wall.., after first surgery, you should have given rest to body, any activity like coughing, lifting weight, any activity which causes increased abdominal pressure will lead to recurrent hernia,.. hence after this surgery, avoid such activities..

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor